# SDR YENA20150228033

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 16,308 hours, 10,049 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: FRH340021H
- Part serial: 43145943
- Condition: Failed
- Location: Aft Galley
- Part time: 14 hours, 9 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO VIBRATION AND LOUD GRINDING NOISE COMING FROM AFT GALLEY AFTER TAKEOFF.  AFT F/A REPORTED THAT NOISE DISSIPATED WHEN CYCLING GALLEY DRAIN VALVE, THEN RETURNED.  UPON INVESTIGATION FOUND AFT GALLEY DRAIN VALVE AT FAULT.  R & R AFT GALLEY DRAIN VALVE IAW AMM 38-31-04-04, CKS GOOD.
